# SDR DLL10990389

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Galley
- Component: 30284AR41
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GALLEY SMOKE WARNING LIGHT ILLUM INTERMITTANTLY.  AURAL WARNING DOES NOT ACTUATE, ALL OVENS OFF.  SMOKE DETECTOR C/B PULLED.  REPLACED SMOKE DETECTOR AND AMPLIFIER.
